MAUDE Adverse Event Report: COOK INC FLEXOR RADIAL ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RADIAL ACCESS SET; DYB INTRODUCER, CATHETER
Catalog Number KCFN-6.0-18-13-RA-HC
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = k152044.(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
It was reported that after completion of a peripheral coronary intervention angioplasty, another manufacturer's six (6) fr catheter and wire guide were removed from the flexor radial access set sheath, and the valve was observed to be broken and leaking blood.According to the initial reporter, no portion of the device remained inside the patient, nor did the patient experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
(b)(4).Investigation ¿ evaluation: a review of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, quality control, and a visual inspection and functional evaluation of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that the dilator was not present in the returned sample.The device was tested for leakage, and it was noticed that seepage at the disk occurred.The proximal fitting was disassembled for further examination.The slit in the disc intersects with the center hole, but the slit does not appear run edge to edge.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
FLEXOR RADIAL ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7110807
Report Number1820334-2017-04484
Device Sequence Number86274
Product Code DYB
UDI-Device Identifier00827002356030
UDI-Public(01)00827002356030(17)200814(10)8073655
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKCFN-6.0-18-13-RA-HC
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1